Saturday, December 27, 2014

Kazakhstan and the Deep Sleep Phenomenon

Q. Hi Lynn, what is happening with these villagers in Kazakhstan? See the link to article titled "Villagers in Kazakhstan Are Falling Asleep En Masse for No Apparent Reason", Thanks.

A. When I first tune into this I see this illness being triggered from the ground up, and NOT from the atmosphere down on them like rain. I hear the word "radon" but I get the impression is is NOT radon doing this, but rather a gas or element from the earth that is like radon.  The exposure to this gas is being breathed in. I am questioning if there is a radioactive element beneath this city that has recently been disturbed that is creating this toxic gas to surface (again, I keep hearing "radon" but sense it isn't radon, but rather something similar that I don't have a visual dictionary symbol in order to relay the message precisely).

People that are sensitive to this gas start to experience symptoms as if they are in a "waking sleep state."  What I mean by this is that they live life half awake, remembering things and functioning as you would when you are sleepwalking- really doing things without having clear recollection of the events or the details.  They seem dazed, confused and just not clear about anything.

Eventually this gas pools up in the protein within the nervous system (specifically the protein in the brain and the protein coating surrounding some nerve endings).  Many times the body will surround and encapsulate toxins in our fat, but this gas stores in the neurological system's protein.  ??  Some "odd" neurological behavior starts to develop in the later stages- weakness, odd sensations, sensory issues, etc because this gas (or toxin) alters the signals along the neural pathways so by the time the signal reaches the destination, it is altered or garbled..  

At its' peak, the person goes to sleep, and the sleepy state looks to be equivalent to someone under anesthesia (I see a mask being put over a persons face similar to one used when you are put under general anesthetic).  The person is still alive, however body functions are very slowed (including breathing and brain activity).

How do you reverse the effects or "wake" them up?
A. I see you first HAVE to get them away from the toxin- It can be a man made room or relocate to a different city.  You then have to flood the body with oxygen and alkaline rich fluid (I see lemon juice in an IV which looks to be symbolic of the action that needs to happen).  I see the person slowly coming out as the toxin eliminates from the body.  I also get that you have to slowly detox to prevent re-absorption.  

And that is all I have for this reading.  Thank you.

No comments: